# SDR DALA2024021402188

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 115,715 hours, 17,314 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 REPAIR WAS REQUIRED DUE TO A CRACK IN FRAME STA 720 AND COMPLETED PER ERA 615867-14. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. CORRECTIVE ACTION: DISCONTINUE REVENUE SERVICE BEFORE 13FEB25 (0200024)
